Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 3, Pages 530–537 (Mi zvmmf322)  

This article is cited in 2 scientific papers (total in 2 papers)

Three-dimensional Tollmien–Schlichting waves generated by sound in the boundary layer on an elastic surface at transonic free-stream velocities

I. V. Savenkov

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119991, Russia

Abstract: Within the framework of the triple-deck theory, the effect of surface elasticity on three-dimensional packets of Tollmien-Schlichting waves generated by acoustic disturbances induced near the boundary layer at transonic free-stream velocities is investigated. It is shown that the elasticity of the surface considerably weakens the most unstable oblique waves but does not change the characteristic horseshoe shape of wave packets with two disturbance peaks propagating at an angle to the incoming flow.

Key words: acoustic disturbances, three-dimensional Tollmien–Schlichting waves, wave packets, transonic fluid dynamics, surface elasticity.

Full text: PDF file (1043 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:3, 510–517

Bibliographic databases:

UDC: 519.634
Received: 29.09.2006

Citation: I. V. Savenkov, “Three-dimensional Tollmien–Schlichting waves generated by sound in the boundary layer on an elastic surface at transonic free-stream velocities”, Zh. Vychisl. Mat. Mat. Fiz., 47:3 (2007), 530–537; Comput. Math. Math. Phys., 47:3 (2007), 510–517

Citation in format AMSBIB
\Bibitem{Sav07}
\by I.~V.~Savenkov
\paper Three-dimensional Tollmien--Schlichting waves generated by sound in the boundary layer on an elastic surface at transonic free-stream velocities
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 3
\pages 530--537
\mathnet{http://mi.mathnet.ru/zvmmf322}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2348299}
\zmath{https://zbmath.org/?q=an:05200998}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 3
\pages 510--517
\crossref{https://doi.org/10.1134/S096554250703013X}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34247129237}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf322
  • http://mi.mathnet.ru/eng/zvmmf/v47/i3/p530

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Savenkov, “Instability of the two-dimensional Poiseuille flow between elastic plates”, Comput. Math. Math. Phys., 51:12 (2011), 2155–2161  mathnet  crossref  mathscinet  isi
    2. I. V. Savenkov, “Three-dimensional instability of flow in a flat channel between elastic plates”, Comput. Math. Math. Phys., 52:10 (2012), 1445–1451  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:223
    Full text:97
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022